Posted by Kerry Gibbons on July 07, 2005 at 23:43:52:
In Reply to: desperate to find relief ! posted by cantor on July 07, 2005 at 23:37:07:
It's not surprising that you ache all over with as much MSM as you started out with. We advise starting with a very small amount and working up to higher amounts. However, since it has been a week you should start seeing the achiness go away, but still try to drink more water until you feel better.
The vitamin C is most important with the MSM, but depending on how well you eat you may need a good multi-vitamin/mineral supplement. It's ok to take the St. John's Wort if you like, but the MSM alone helped me with my anxiety problems.
Give the MSM time, and after you feel better, try to go gradually up higher with the amount, but never more than an additional half teaspoon a day for each week (i.e. stay at the new level for a week before going up again). If you stick with it for a few months, I think you will be pleased.
: I will try to make a long story short. I was diagnosed with high blood pressure in November of last year. The medication that I was put on was lisinopril+ hctz, and Zoloft.
: this combination caused really bad side effects. The side effects caused anxiety, heart palpitations, and rapid heart rate. The Zoloft caused tinnitus and I was only on it for 7 days. I tried to explain to my doctor that these symptoms were coming from the medication that I was taking. The medications were making me sicker instead of better.
: I stopped taking everything in April .I have a heavy feeling in my chest area, neck and shoulder pain, and anxiety from worrying about my health all the time, in other word I hurt all over. I believe that the medication did something to my immune system.
: I ordered msm and I have been taking 1teaspoon twice a day for seven days. I havenít felt any changes yet, except my body aches all over. Should I be taking more? My weight is 130. How does it take before you see results? Should I be taking any other vitamins besides Vitamin C? Is it alright to take St.Johnís Wort for anxiety with msm? Sorry about the long letter, but I am sick and desperate!
Post a Followup